Remarks on $k$-fold integer-valued polynomials
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 165-174
Published online March 1, 2002
Vichian Laohakosol and Angkana Sripayap
Kasetsart University, Kasetsart University
Abstract : A polynomial is $k$-fold integer-valued if itself and its derivatives up to order $k$ are integer-valued. Necessary and sufficient conditions are established for \\ (i) polynomials with rational coefficients to be $k$-fold integer-valued, and for \\ (ii) a quotient of two $k$-fold integer-valued polynomials to be $k$-fold integer-valued.
Keywords : $k$-fold integer-valued polynomials, binomial basis
MSC numbers : 11T55, 11T06, 11C08, 13F20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd